Analytic continuation of multiple zeta-functions and the asymptotic behavior at non-positive integers

Research output: Chapter in Book/Report/Conference proceedingChapter

5 Citations (Scopus)

Abstract

We give a result on the asymptotic behavior of multiple zeta-functions near nonpositive integers. By using that result, we evaluate limit values of multiple zeta-functions at non-positive integers.

Original languageEnglish
Title of host publicationFunctiones et Approximatio, Commentarii Mathematici
PublisherAdam Mickiewicz University Press
Pages331-348
Number of pages18
Volume49
Edition2
ISBN (Print)9788323226550
DOIs
Publication statusPublished - 2013
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Analytic continuation of multiple zeta-functions and the asymptotic behavior at non-positive integers'. Together they form a unique fingerprint.

Cite this